# SDR AALA20010047

- Difficulty date: December 18, 2000
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N3507A
- Make and model: Doug DC-9-82
- Aircraft serial: 49801
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LIGHTNING STRIKE STATION 482 L23R, FUSELAGE SKIN.  CUT OUT DAMAGE AND INSTALLED DOUBLER AND SKIN PLUG PER SRM 53-04 FIG 38 SHEET 24.  (M)
